# SDR AALA202404034217

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 28,124 hours, 66,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100043912
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT 31C BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
